# SDR UPS04242999

- Difficulty date: August 2, 2004
- Submitted: August 25, 2004
- Operation: Air carrier
- Aircraft: N945UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19094
- Aircraft time: 55,775 hours, 43,351 cycles
- Engine: Rroyce TAY65154
- System (JASC): 5751 · Ailerons
- Part: Hinge
- Part number: 65192596
- Condition: Cracked
- Location: Lt Ob Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, LT OB AILERON OB HINGE FITTING ON AIRCRAFT HAS A SUSPECT CRACK.  NDT CARRIED OUT AND CRACK CONFIRMED.  LT OB AILERON REMOVED IAW 27-10 -14. OB HINGE REMOVED IAW SRM 51-30-2.  NEW HINGE INSTALLED IAW SRM 51-30-2.OB AILERON INSTALLED MM 27-10-14.
